# SDR AALA202108192270

- Difficulty date: August 18, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 33,332 hours, 13,501 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Dirty
- Location: Interior Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR HARD TO OPEN. LUBRICATED FIRST CLASS LAVATORY DOOR HINGES CHECKS OK NO DEFECT NOTED
